It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-08-2012, 12:51 PM   #1
Newbie
(female)
 
Join Date: Apr 2012
Location: Central NE USA
Posts: 1
zilaras HB User
Accommodative Esotropia and Oxybutynin

My 4 (almost 5) year old was recently diagnosed with Accommodative Esotropia. She has been on Oxybutynin for 10 months for overactive bladder. The oxybutynin lists blurred vision and dry eyes as side effects. Her urologist and her Pediatric Ophthamologist both say that there isn't any connection but I have felt ever since I saw the eye crossing that there might be a connection and I found a study that was published in the Journal of American Association for Pediatric Ophthalmology and Strabismus where a Dr found a connection between Oxybutynin and Esotropia in a 5 year old. Is there a known connection between the drug Oxybutynin (Ditropan) and Esotropia?

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



JodieJ (11), tubint (11), Bleue (9), TopGeek (8), senior41 (8), Laura1000 (8), earthworm88 (7), Eagle (7), esker (7), ladybud (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1009), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (760), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:45 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!